| Catalog Number |
N5C8305C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a punctured hole in a low recirculation volume apd set with cassette which resulted in a fluid leak.The patient had completed peritoneal dialysis (pd) therapy and it was discovered when opening the tray that the cassette was wet and there was a punctured hole.The nurse stated that only the cassette was leaking.There was no patient injury or medical intervention associated with this event, however the patient was given prophylactic antibiotics as precautionary measure.No additional information is available.
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.